# SDR DALA2023030901752

- Difficulty date: March 9, 2023
- Submitted: March 9, 2023
- Operation: Air carrier
- Aircraft: N822DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 50,025 hours, 23,475 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6822 L2 EXIT LENSE FELL OFF WHILE DE-PLAINING. CORRECTIVE ACTION: SCREWED L2 EXIT DOOR LENSE. (4194320)
